MAUDE Adverse Event Report: AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE ORANGE 6.5FR 90CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)

AVANOS MEDICAL INC. ENFIT PU FEEDING TUBE ORANGE 6.5FR 90CM; DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Model Number FTL6.5P-NC
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the second of three reports.Refer to 3011270181-2026-00039 for the first event.Refer to 3011270181-2026-00045 for the third event.It was reported the neomed nasogastric feeding tube was leaking.There was no reported injury.
 
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned when this report was filed.A review of the device history record and udi number are in-progress.All information reasonably known as of 26-mar-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ENFIT PU FEEDING TUBE ORANGE 6.5FR 90CM
Common Device Name
DH NASOGASTRIC (NG) FEEDING TUBES (NEOMED AND NEOCONNECT)
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
NINGBO TIANYI MEDICAL APPLIANCE CO., LTD.
no.788,mozhi north rd
tourism resort
dongqian lake, ningbo zhejiang 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24714398
Report Number3011270181-2026-00040
Device Sequence Number6110066
Product Code FPD
UDI-Device Identifier00350770000664
UDI-Public(01)00350770000664
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFTL6.5P-NC
Device Catalogue NumberFTL6.5P-NC
Device Lot NumberTY251009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown